MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5530-G-311
Medical Device Problem Codes Material Erosion (1214); Fracture (1260); Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
It has been reported "knee revision due to instability".
 
Additional Manufacturer Narrative
Notification of a revision due to instability has been reported twice, fda ref 0002249697-2021-01916 and fda ref 0002249697-2021-00701.Since the same failure for the same device has been reported twice, fda ref 0002249697-2021-01916 will be cancelled as a duplicate and the final report will be submitted under fda ref 0002249697-2021-00701.
 
Event or Problem Description
It has been reported "knee revision due to instability".

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key12822184
Report Number0002249697-2021-01916
Device Sequence Number12186568
Product Code MBH
UDI-Device Identifier07613327050448
UDI-Public07613327050448
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model Number5530-G-311
Device Catalogue Number5530-G-311
Device Lot NumberMKM34P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight84 KG